# SDR DALA2016033102542

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,022 hours, 37,143 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN APU FIRE WALL UPPER FWD RT SIDE AT LEDGE CHORD BS 1896.2 VIA ACCESS 313AL, OTBD OF APU INLET DUCT.   REMOVED DAMAGED SECTION OF FS 1896.2 APU UPPER FIREWALL SUPPORT ANGLE IAW ER/A 544124-14, REV O.  FABRICATED REPAIR ANGLE FROM 6AL-4V .063" PO 651DL-00350, AND NEW SUPPORT ANGLE FROM 6AL-4V .050" PO 651DL-00349, IAW ER/A 544124-14, REV O.  INSTALLED REPAIR PARTS IAW ER/A 544124-14, REV O ASSOCIATED ER/A 14-544124 ADDED FOR AC 0651.
